June 1 Lunch Over Feel Sick

@Hatley (152448)
Garden Grove, California
June 1, 2017 2:20pm CST
This toe and antibiotics are upsetting my tummy.I saved manicotti o snack time ate the Vietnamese noodle soup and its making me feel nauseated.I had anti biotics with my lunch so that may nave upset my system I real did not like the taste of it some herb I really do not like the taste. I am sure this will wear off so i I am my lotting and hoping to feel good again O ne original post and graphic by P Hatley copyright 2017
9 people like this
10 responses
• United States
1 Jun
Oh I wish you the best after a bout with food that is not up to your taste . . .
1 person likes this
@Hatley (152448)
• Garden Grove, California
1 Jun
it is probably caused by the anti biotics I had at lunch but that Vietnamese sio tastes awful.
1 person likes this
• United States
1 Jun
@Hatley which antibiotics are you taking and for what ?
1 person likes this
@Hatley (152448)
• Garden Grove, California
2 Jun
@enlightenedpsych2 I did not get to see the prescriptiobut they are in capsel form I have a infection inmy right bit toe from a fll
1 person likes this
@amadeo (42267)
• United States
1 Jun
that is some of the side effect from the medication there.I hate it
1 person likes this
@Hatley (152448)
• Garden Grove, California
2 Jun
yes sometimesits al,ost asbad as the oinfectyioml;ol water seems to be the onlty thing that helps I am toldeatin soda creacers c an help
@CinnamonGrl (5451)
• Paradise, California
1 Jun
Oh no. I hope you can kick the nausea pretty soon.
1 person likes this
@Hatley (152448)
• Garden Grove, California
2 Jun
I think perhaps after a few does you do not get sick I hope
1 person likes this
• Ponce De Leon, Florida
1 Jun
What antibiotics do they have you on? If they are just trying to kill an infection- they should just have put you on amoxicillian or something...
1 person likes this
@Hatley (152448)
• Garden Grove, California
1 Jun
Idid mot get to see the prescription so I do not know I wopuld think it woud be amoxicilliam they are capsules odd loolkomg
@Corbin5 (70580)
• United States
1 Jun
Yes, it may be the antibiotics making you feel nauseous. You are a trooper my friend, that's for sure. Not much keeps you down!!
1 person likes this
@Hatley (152448)
• Garden Grove, California
1 Jun
yesterday I would fall asleep at every meal just sleep deprived I guess bu today this nausea has me sort of pinned down lol
1 person likes this
@Courtlynn (37899)
• United States
1 Jun
Hope you feel better soon
@Hatley (152448)
• Garden Grove, California
1 Jun
metoo Ilove to mylot but I am about to need to lie down human agaimfor awhile and get tp fee;omg j
1 person likes this
@Courtlynn (37899)
• United States
1 Jun
@Hatley yes should rest.
@Hatley (152448)
• Garden Grove, California
2 Jun
me too the antibiotis upset mytummy so Im nauseatedbut hope theywirkj fas ti gte the iunfectioin heaked
1 person likes this
• Germany
1 Jun
Yes, I think that the antibiotics is making your tummy upset and nauseous. I suggest that you try drinking water. I hope you get well soon
@Hatley (152448)
• Garden Grove, California
1 Jun
yes thats a good idea I often n do that sip water when I fell icky
1 person likes this
• Germany
2 Jun
@Hatley ..How are you feeling now? Have a nice day
@LadyDuck (109317)
• Switzerland
2 Jun
Do you like yogurt Patsie? You should take yogurt with antibiotics, it helps to reduce the stomach and tummy problems.
@prashu228 (18758)
• India
2 Jun
Hope your stomach is well now
@celticeagle (111734)
• Boise, Idaho
2 Jun
Hope you are feeling okay by now.